# SDR COMA9910015

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120217
- Engine: Pwa PW118
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING SYSTEM EMITS SMOKE.  COULD NOT DUPLICATE DISCREPANCY.  REPLACED THE RIGHT HAND ENGINE P2.5/3 SWITCHING VALVE FOR TROUBLESHOOTING.
